MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDECATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TERUMO CORPORATION, ASHITAKA GLIDECATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number CG416
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical corporation received the following reported information: during an angiogram with interventions, the glidecath broke off into the patient.The doctor was able to recover the broken piece from the patient.Additional information was received on 09oct2025: the vessels throughout the aortoiliac and femoral-popliteal area were extremely atherosclerotic and diseased.There was a high-grade focal stenosis in the mid right common iliac.The glidecath broke inside the patient during access.The broken piece was recovered.The distal iliac vessels were patent.The common femoral was heavily diseased but patent.The superficial femoral artery (sfa) occluded proximally with dense calcified plaque throughout into the above-knee popliteal.The below-knee popliteal was patent with two-vessel runoff into the foot.Surgeon unable to cross the right superficial femoral artery (sfa) occlusion however, they did get good angiographic result after treatment of the right common iliac with return of a strong right femoral pulse.The estimated blood loss was less than 250cc.Additional information was received on 10oct2025: there was no impact on the patient.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no 1 to correct sections b4 and f11 as they had the incorrect date in the inital report.Please refer to those sections for the correct date that should have been inputted on the initial report.

Brand Name
GLIDECATH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, shizuok 418-0 015
JA  418-0015
MDR Report Key23478045
Report Number2243441-2025-00062
Device Sequence Number10526582
Product Code DQO
UDI-Device Identifier04987350772213
UDI-Public(01)04987350772213(17)271031(10)241129
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
Report Date (Section F) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCG416
Device Catalogue NumberRF*ZV94110A
Device Lot Number241129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/08/2025
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer10/09/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Date Report Sent to FDA10/31/2025